# SDR 2019F00197

- Difficulty date: April 30, 2019
- Submitted: April 30, 2019
- Operation: General aviation
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5940974502
- Part serial: DL18
- Condition: Delaminated
- Location: Rt Wing
- Part time: 9,707 hours, 7,499 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPOILER DELAMINATED.
